# SDR AALA20161111013

- Difficulty date: November 11, 2016
- Submitted: November 14, 2016
- Operation: Air carrier
- Aircraft: N106NN
- Make and model: Airbus A321-231
- Aircraft serial: 5932
- Aircraft time: 10,434 hours, 2,103 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 81361
- Condition: Cracked
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. 1R DOOR EMERGENCY EXIT MARKER IS CRACKED. REMOVED AND REPLACED MARKER 90WL2 IAW AMM 33-51-16 AND ASM 33-51-04. OPERATIONAL CHECK NORMAL.
